# SDR TRAX200800642

- Difficulty date: May 14, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 1,425,740 hours, 9,483 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 693-677
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT RAILS HAVE CORROSION DAMAGE AT RBL 9 FS 693.00 TO FS 977.00.  BLENDED CORROSION FOUND ON RBL 9 FS 693 TO FS 977 REMOVED .018" OF MATERIAL WITHIN LIMITS ALLOWED TO REMOVE .035" OF MATERIAL. ALL WORK DONE IAW SRM 53-41-49 AND 53-51-49.
